# SDR USAA2011101000005

- Difficulty date: September 12, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON L2 DOOR SILL BETWEEN FR67 TO FR68 PLUS 2 INCHES, S23L.  REPAIRED L2 DOOR SILL BETWEEN FR67 TO FR68 PLUS 2 INCHES, S23L IAW EA 133779 PART 2.
